Zeroth-order shear deformation theory for plates

DSpace/Manakin Repository

Zeroth-order shear deformation theory for plates

Show simple item record

dc.contributor.author SHIMPI, RP en_US
dc.date.accessioned 2011-07-15T10:54:13Z en_US
dc.date.accessioned 2011-12-26T12:49:26Z en_US
dc.date.accessioned 2011-12-27T05:49:38Z
dc.date.available 2011-07-15T10:54:13Z en_US
dc.date.available 2011-12-26T12:49:26Z en_US
dc.date.available 2011-12-27T05:49:38Z
dc.date.issued 1999 en_US
dc.identifier.citation AIAA JOURNAL, 37(4), 524-526 en_US
dc.identifier.issn 0001-1452 en_US
dc.identifier.uri http://dx.doi.org/10.2514/2.750 en_US
dc.identifier.uri http://dspace.library.iitb.ac.in/xmlui/handle/10054/4248 en_US
dc.identifier.uri http://hdl.handle.net/10054/4248
dc.language.iso en en_US
dc.publisher AMER INST AERONAUT ASTRONAUT en_US
dc.title Zeroth-order shear deformation theory for plates en_US
dc.type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account